# SDR DHL96720001

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Condition: Malfunctioned
- Location: L1 Window
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HEAT AMBER OVERHEAT LIGHT ON ZERO DEGREES, RESET 14 MINUTES TO OVERHEAT AGAIN.  FOUND A LOOSE SPARE SENSOR TERMINAL END.  REPLACED SAME, CHECKED L1 WINDOW RESISTANCE AND TAP SETTING.  VOLTAGE WAS WITHIN LIMITS.  REPLACED HEAT CONTROLLER FOR PRECAUTION.
